Macdonald positivity via the Harish-Chandra D-module

Research output: Contribution to journalArticlepeer-review

Abstract

Using the Harish-Chandra D-module, we give a proof of Haiman’s theorem on the positivity of Macdonald polynomials. Ginzburg’s work on the connection between this D-module and the isospectral commuting variety is fundamental to this approach.
Original languageEnglish
Pages (from-to)637-643
JournalInventiones mathematicae
Volume187
Issue number3
Early online date7 Jun 2011
DOIs
Publication statusPublished - 2011

Fingerprint

Dive into the research topics of 'Macdonald positivity via the Harish-Chandra D-module'. Together they form a unique fingerprint.

Cite this